# SDR ORJA98292

- Difficulty date: November 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: DC6516SS
- Condition: Failed
- Location: Seat 14d
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN RNO - EMERGENCY LIGHT INOP ON SEAT 14D.  REMOVED AND REPLACED LIGHT SOCKET CONNECTOR ASSY, OPS CHECK OK.  (M)
